# SDR UHLA201509260736

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 ENGINE INBD MOUNT CRACKED.  CUTOUT SECTION OF CRACKED CHORD ASSY, SPLICED IN NEW PIECE AND REWORKED A TOOLING HOLE IAW ETD2015-170-082729, REV D.
